Complete manifolds with positive

Peter Li, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

88 Scopus citations

Abstract

In this paper, we studied complete manifolds whose spectrum of the Laplacian has a positive lower bound. In particular, if the Ricci curvature is bounded from below by some negative multiple of the lower bound of the spectrum, then we established a splitting type theorem. Moreover, if this assumption on the Ricci curvature is only valid outside a compact subset, then the manifold must have only finitely many ends with infinite volume. Similar type theorems are also obtained for complete K�ahler manifolds.

Original languageEnglish (US)
Pages (from-to)501-534
Number of pages34
JournalJournal of Differential Geometry
Volume58
Issue number3
DOIs
StatePublished - 2001

Fingerprint Dive into the research topics of 'Complete manifolds with positive'. Together they form a unique fingerprint.

Cite this